physically depressed due to ai & OS shot?
after changing AI from letrozole to anastrozole I had I initially thought the side effects were more tolerable. However, it’s been about 9 months and I feel that robbing my body if every scrap of estrogen has brought me into an odd depression which seems purely physically and mental. I have zero motivation or energy to do anything. And I don’t seem to care either. I am tired to my bones as though I’m 40 years older. This is not me. I keep skipping my meds and when I do, I can actually some things done. Example - skipped Friday pill and Saturday I cleared out my garage. I then did absolutely nothing for the remaining 8 hours of the day ( the same zero energy or motivation) but at least I was better for a few hours.
I’m really struggling on this treatment. My cancer was 99% hormone positive so I feel it’s important to keep going. But I’m struggling hard and maybe only taking the pills 80% of the time now. I feel like I’m a 90 year old lady who just has no life left inside to do anything. It’s taken my vitality, my sexual health, my ambition. And seems to be getting worse. I’ve been laying in bed for 2hours and can’t find the energy to get out of bed. What the hell has happened to me?